# SDR UIEA2020081971787

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,945 hours, 11,407 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULTS AFTER LANDING, 2 ATTEMPTS FAILS APPROX 85% RPM. APU ECU INDICATED LOW OIL LEVEL. ADD 2 QTS TO APU IAW AMM 12-13-04. CLEARED MSG, RAN APU WITH HEAVY LOAD. NO LEAKS NOTED. 3 SUCCESSFUL APU STARTS, OPS CHECK NORMAL. APU HRS @ 4985.3.
